# SDR ASOA201710047016

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 38,053 hours, 29,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM, FRAME 23 CORRODED BEYOND LIMITS AT SCREW HOLES.  REMOVED AND REPLACED THE OMEGA BEAM.
